Multiple positive solutions for nonlinear second-order m-point impulsive boundary value problems on time scales

Articles > Article · 2015

Authors: İlkay KARACA, Fatma Tokmak Fen

Filomat, Journal Indexed in SCI Expanded, International, WoS, 2015, vol 29, pp 817-827

DOI: 10.2298/fil1504817k

Summary

In this paper, by using fixed point index theory, we study the existence of positive solutions for nonlinear second-order m-point impulsive boundary value problems on time scales. As an application, we give an example to demonstrate our results.

View details